MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the cardiac emergency and after surgery the yamato plus-r 30cc intra-aortic balloon (iab) with accessories and retraction kit was removed to stabilize the patient's condition, but blood was drawn into the balloon.There was no effect on the patient.
 
Additional Manufacturer Narrative
Due to characters limitations, e1 (initial reporter) is(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.
 
Additional Manufacturer Narrative
Updated fields: b4; g3; g6; h2; h3; h4; h6 problem code, type of investigation, investigation findings, investigation conclusion; h11.Corrected fields: b3; d4 udi number, lot number; d7a; d9 device available for evaluation, return to manufacture date; e1 telephone number.The product was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between catheter and sheath.The non-maquet sheath was returned covering the catheter tubing.A non-maquet three-way stopcock was also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed and a leak was detected on the membrane approximately 1.8cm from the rear seal measuring 0.013cm length.The reported failure was confirmed by the evaluation.The reported problems were most likely triggered by a leak which was found on the membrane by the rear seal.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The reported failure was confirmed by the evaluation.The reported problems were most likely triggered by a leak which was found on the membrane by the rear seal.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.
 
Additional Manufacturer Narrative
Updated fields: b4; g3; g6; h11 the product was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between catheter and sheath.Two kinks observed on the catheter tubing 71.9cm and 63cm from the iab tip.The non-maquet sheath was returned covering the catheter tubing.A non-maquet three-way stopcock was also returned.- an underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing and a leak was detected on the membrane approximately 1.8cm from the rear seal measuring 0.013cm length.The reported failure was confirmed by the evaluation.The reported problems were most likely triggered by a leak which was found on the membrane by the rear seal.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot of history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The reported failure was confirmed by the evaluation.The reported problems were most likely triggered by a leak which was found on the membrane by the rear seal.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21685681
Report Number2248146-2025-0000166
Device Sequence Number9308202
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)260807(10)3000327935(11)230807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000327935
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/14/2025
05/30/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date05/14/2025
06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown